Skip to Main content Skip to Navigation
Journal articles

Asymptotic sampling formulae for Λ-coalescents

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01017322
Contributor : Serena Benassù <>
Submitted on : Wednesday, July 2, 2014 - 11:13:40 AM
Last modification on : Friday, March 27, 2020 - 3:49:56 AM

Identifiers

  • HAL Id : hal-01017322, version 1

Citation

J. Berestycki, N. Berestycki, V. Limic. Asymptotic sampling formulae for Λ-coalescents. Annales de l'IHP - Probabilités et Statistiques, 2014, 50 (3), pp.715-731. ⟨hal-01017322⟩

Share

Metrics

Record views

122